# SDR CA150727006

- Difficulty date: July 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS DESCENDING WHEN FROM THE NR 2 ENGINE, A NO DISPATCH CAS MESSAGE POPPED OUT FOLLOWED BY 3 LOUD NOISE.  ALL THE ENGINE PARAMETERS WERE NORMAL AND THE PILOT DECIDED TO REDUCE THE ENGINE POWER AND DIVERT THE ACFT TO ANOTHER AIRPORT.  THE PILOT LANDED THE ACFT UNEVENTFULLY.
